Please use this identifier to cite or link to this item:
http://hdl.handle.net/2248/4054| Title: | On the stability of helical velocity and magnetic fields |
| Authors: | Kochhar, R. K |
| Keywords: | Helical Flow Magnetic Field Configurations Magnetohydrodynamic Stability Plasma Cylinders Solar Atmosphere Velocity Distribution Incompressible Flow Inviscid Flow Lines Of Force |
| Issue Date: | May-1978 |
| Publisher: | D. Reidel Publishing Company |
| Citation: | Astrophysics and Space Science, Vol. 55, No. 2, pp. 395 - 400 |
| Abstract: | In this paper we study the stability of an infinitely conducting, incompressible, inviscid infinite cylinder with non-parallel helical velocity and magnetic field. It is shown that the system is stable if the energy in the -component of the velocity field is larger than that in the -component of the magnetic field. |
| Description: | Open Access |
| URI: | http://hdl.handle.net/2248/4054 |
| ISSN: | 0004-640X |
| Appears in Collections: | IIAP Publications |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| Kochhar R. K.pdf | Open Access | 278.95 kB | Adobe PDF | ![]() View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
